# SDR SIMA20201101003

- Difficulty date: November 1, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 47,718 hours, 43,234 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Valve
- Condition: Corroded
- Location: Toilet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-20-29 TOILET WASTE VALVE BUCKET IS CORRODED.  C/A: REMOVED AND REPLACED WASTE VALVE CUP (BUCKET), IAW EMB 145 SRM 51-40-02 AND EMB 145 SRM 51-20-03.
